# SDR UIEA2022061300595

- Difficulty date: June 13, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 108,284 hours, 17,093 cycles
- System (JASC): 2921 · Hydraulic Accumulator, Auxiliary
- Part: Connector
- Condition: Leaking
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG # 2  EVIDENCE OF  HYD LEAK  IN PYLON CONNECTION. CLEANED AREA AS REQUIRED IAW B767-300 AMM 12-25-01. TIGHTENED #2 ENGINE PRESS LINE HYDRAULIC DRIVEN PUMP IAW B767-300 29-11-05. PENDING LEAK CHECK. PERFORMED LEAK CHECK PER B767-300 AMM 71-00-00 & 29-11-00. NO LEAKS NOTED.
